×

zbMATH — the first resource for mathematics

Grothendieck’s theorem and factorization of operators in Jordan triples. (English) Zbl 0648.46059
The authors show an alternative approach to Grothendieck’s theorem for JB *-triples and prove that any operator from a JB *-triple to a finite cotype Banach space factors through an interpolation space \(L_{q1(\phi)}\) associated with a function \(\phi\) of J, extending G. Pisier’s factorization theorem for C *-algebras [Publ. Am. Math. Soc. CBMS 60, Amer. Math. Soc. (1986)].
Reviewer: Chu Cho-Ho

MSC:
46L70 Nonassociative selfadjoint operator algebras
46L05 General theory of \(C^*\)-algebras
47A68 Factorization theory (including Wiener-Hopf and spectral factorizations) of linear operators
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alvermann, K., Janssen, G.: Real and complex non-commutative Jordan Banach algebras. Math. Z.185, 105-113 (1984) · Zbl 0525.46038
[2] Barton, T., Friedman, Y.: Grothendieck’s inequality forJB *-triples and applications. J. Lond. Math. Soc. (to appear) · Zbl 0652.46039
[3] Bergh, J., Löfström, J.: Interpolation spaces. An introduction. Grundlehren der mathematischen Wissenschaften 223. Berlin Heidelberg New York. Springer 1976
[4] Chu, C.-H., Iochum, B.: Weakly compact operators on Jordan triples. Math. Ann.281, 451-458 (1988) · Zbl 0627.46061
[5] Davis, W., Garling, D.J.H., Tomczak-Jaegermann, N.: The complex convexity of quasinormed spaces. J. Funct. Anal.55, 110-150 (1984) · Zbl 0552.46012
[6] Dineen, S.: Complete holomorphic vector fields on the second dual of a Banach space. Math. Scand.59, 131-142 (1986) · Zbl 0625.46055
[7] Friedman, Y., Russo, B.: The Gelfand-Naimark theorem forJB *-triples. Duke Math. J.53, 139-148 (1986) · Zbl 0637.46049
[8] Grothendieck, A.: Résumé de la théorie métrique des produits tensoriels topologiques. Bol. Soc. Mat. Sao Paolo8, 1-79 (1956)
[9] Haagerup, U.: The Grothendieck inequality for bilinear forms onC *-algebras. Adv. Math.56, 93-116 (1985) · Zbl 0593.46052
[10] Hanche-Olsen, H., Størmer, E.: Jordan operator algebras. Monographs and Studies in Mathematic 21, London: Pitman 1984 · Zbl 0561.46031
[11] Harris, L.A.: A generalization ofC *-algebras. Proc. Lond. Math. Soc.42, 331-361 (1981) · Zbl 0476.46054
[12] Horn, G.: Klassifikation derJBW *-tripel von Type I. Dissertation: Tübingen 1984
[13] Horn, G., Neher, E.: Classification of continuousJBW *-triples. Preprint: Ottawa 1986
[14] Jarchow, H.: The structure of some Banach spaces related to weakly compact operators on spacesC(K) and onC *-algebras. Conf. Semin. Mat. Univ. Bari216, 1-18 (1986)
[15] Jarchow, H.: Locally convex spaces. Stuttgart: Teubner 1981 · Zbl 0466.46001
[16] Kaup, W.: A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces. Math. Z.183, 502-529 (1983) · Zbl 0519.32024
[17] Kisliakov, S.V.: On spaces with ?small? annihilators. Zap. Nauchn. Sem. Leningrad Otdel. Math. Inst. Stekov (LOMI)65, 192-195 (1976) (Russian) · Zbl 0347.46012
[18] Kwapien, S.: Isomorphic characterization of inner product spaces by orthogonal series with vector coefficients. Stud. Math.44, 583-595 (1972) · Zbl 0256.46024
[19] Lions, K.-L., Peetre, J.: Sur une classe d’espaces d’interpolation. Publ. Math. IHES19, 5-68 (1964) · Zbl 0148.11403
[20] Maurey, B.: Un théorème de prolongement. C.R. Acad. Sci. Paris279, 329-332 (1974) · Zbl 0291.47001
[21] Matter, U.: Absolutely continuous operators and super-reflexivity. Math. Nachr.130, 193-216 (1987) · Zbl 0622.47045
[22] Payà, R., Pérez, J., Rodriguez, A.: Non-commutative JordanC *-algebras. Manuscr. Math.37, 87-120 (1982) · Zbl 0483.46049
[23] Pisier, G.: Grothendieck’s theorem for non commutativeC *-algebras with an appendix on Grothendieck’s constant. J. Funct. Anal.29, 397-415 (1978) · Zbl 0388.46043
[24] Pisier, G.: Some applications of the complex interpolation method to Banach lattices. J. Anal. Math.35, 264-281 (1979) · Zbl 0427.46048
[25] Pisier, G.: Factorization of linear operators and geometry of Banach spaces. Publ. Amer. Math. Soc. CBMS 60. Am. Math. Soc., 1986 · Zbl 0588.46010
[26] Pisier, G.: Factorization of operators throughL p? orL p1 and non-commutative generalizations. Math. Ann.276, 105-136 (1986) · Zbl 0619.47016
[27] Pisier, G.: Une nouvelle classe d’espcaes de Banach vérifiant le théorème de Grothendieck. Ann. Inst. Fourier28, 69-90 (1978) · Zbl 0363.46019
[28] Rodriguez, A.: Non-associative normed algebras spanned by hermitian elements. Proc. Lond. Math. Soc.47, 258-274 (1983) · Zbl 0521.47036
[29] Rosenthal, H.P.: On subspaces ofL p. Ann. Math.97, 344-373 (1973) · Zbl 0253.46049
[30] Upmeier, H.: Symmetric Banach manifolds and JordanC *-algebras. Amsterdam: North-Holland 1985 · Zbl 0561.46032
[31] Wright, J.D.M.: JordanC *-algebras. Mich. Math. J.24, 291-302 (1977) · Zbl 0384.46040
[32] Wright, J.D.M., Youngson, M.A.: A Russo-Dye theorem for JordanC *-algebras. Bierstedt-Fuchsteiner. Functional analysis: surveys and recent results, pp. 279-282. Amsterdam: North-Holland 1977
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.